# SDR AALA202108168311

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 72,124 hours, 28,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 5abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 5ABC INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
